I have had low B 12 in the past (135 ngl) and seven years back had injections via my GP. These finished five years back. Recently have had symptoms come back and had my B12 checked and it was low, 265, but in the recommended range, however, I do take a supplement with B12 in it which would have pushed my level up a bit. My symptoms are fatigue, pins, and needles in hands and feet, slow cognition. Should I be receiving injections again?
Related Questions:I have lack of concentration, memory problems and negative thoughts. Please help
Do you have a question on Vitamin B12 Deficiency Symptoms or Neuropathy?Ask a Doctor Now
Welcome to icliniq.com.
The fatigue and pins and needle sensation are suggestive of B12 deficiency-induced neuropathy. Your B12 is within the limit but borderline deficiency. I suggest you take B12 injection again as you did earlier. However, your detailed neurological evaluation also should be done. You can consult nearby physician for detailed evaluation and get prescription accordingly.
Answer: Hello, Welcome to icliniq.com. Your B12 level is low, hence it should be treated with Folic acid tablets and Cyanocobalamin injections. Cyanocobalamin 1000 mcg injections are given intramuscularly for six weeks. ESR (erythrocyte sedimentation rate) can be high in any inflammatory condition. You hav... Read Full
Answer: Hi, Welcome to icliniq.com. I am here to help you. First and foremost, I would like to congratulate you for your excellent narration and detailed documentation of the prescriptions and reports (attachment removed to protect patient identity), which has enabled me to have a good understanding. I und... Read Full
Answer: Hello, Welcome to icliniq.com. Almost all the people having diabetes will sometime during the course of the disease will develop diabetic neuropathy. The reason is damage to microvasculature (small blood vessels supplying the nerves) get affected. Even with fairly well controlled diabetes this doe... Read Full
Ask your health query to a doctor online?Ask a Doctor Now